# SDR AALA202008109008

- Difficulty date: June 30, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,123 hours, 5,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5397470300200
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LH TRANSITION ANGLE BETWEEN FRAME C58 AND FRAME C59 BETWEEN BL 10L AND BL 38L, MEASURING L=1.0 IN, W=1.2 IN, D=0.004 IN. REPLACED TRANSITION ANGLE WITH NEW IAW AARD 51-00-00-03.
